# SDR GUUA12100701

- Difficulty date: December 10, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,532 hours, 34,517 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE AND WILL CLOSE FROM THE INSIDE OR OUTSIDE.
ADJUSTED MAIN CABIN DOOR LOCKING CAMS.
